MAUDE Adverse Event Report: HOLOGIC, INC TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC TRIMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TRIMARK TD 1309
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that after a vacuum assisted breast biopsy, using an atec needle and trimark breast marker, no marker was observed in the patient's breast tissue in the post procedure mammogram.It is reported that the marker deployment procedure was not completed.No patient or user harm was reported.

Brand Name
TRIMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24562651
Report Number1222780-2026-00109
Device Sequence Number10114768
Product Code NEU
UDI-Device Identifier15420045503274
UDI-Public(01)15420045503274(17)260321(10)E24C21RP
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model NumberTRIMARK TD 1309
Device Catalogue NumberTRIMARK TD 1309
Device Lot NumberE24C21RP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown